# SDR M02021

- Difficulty date: February 7, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Engine: Ge CF34*
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, IT WAS DISCOVERED THAT THE EXTERIOR NR 4 EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MECHANIC REPLACED THE BULB, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
